• Overview of Chinese core journals
  • Chinese Science Citation Database(CSCD)
  • Chinese Scientific and Technological Paper and Citation Database (CSTPCD)
  • China National Knowledge Infrastructure(CNKI)
  • Chinese Science Abstracts Database(CSAD)
  • JST China
  • SCOPUS
OUYANG Baiping, HOU Chunjuan. Nonexistence of Global Solutions to a Class of Weakly Coupled Semilinear Double-Wave System with Nonlinear Terms[J]. Journal of South China Normal University (Natural Science Edition), 2023, 55(3): 103-109. DOI: 10.6054/j.jscnun.2023041
Citation: OUYANG Baiping, HOU Chunjuan. Nonexistence of Global Solutions to a Class of Weakly Coupled Semilinear Double-Wave System with Nonlinear Terms[J]. Journal of South China Normal University (Natural Science Edition), 2023, 55(3): 103-109. DOI: 10.6054/j.jscnun.2023041

Nonexistence of Global Solutions to a Class of Weakly Coupled Semilinear Double-Wave System with Nonlinear Terms

More Information
  • Received Date: October 21, 2022
  • Available Online: August 25, 2023
  • Blow-up of solutions to a class of weakly coupled semilinear double-wave system with nonlinear terms in the subcritical case is considered. By introducing some time-dependent functional associated with differential inequality methods, an iteration frame and the first lower bound of solutions are obtained. Then, blow-up of solutions to the Cauchy problem is proved via the iteration technique and slicing methods. Meanwhile, the upper bound of the lifespan for solutions is derived.
  • [1]
    AGEMI R, KUROKAWA Y, TAKAMURA H. Critical curve for p-q systems of nonlinear wave equations in three space dimensions[J]. Journal of Differential Equations, 2000, 167(1):87-133. doi: 10.1006/jdeq.2000.3766
    [2]
    DEL SANTO D. Global existence and blow-up for a hyperbolic system in three space dimensions[J]. Rendiconti dell'Istituto di Matematica dell'Universita di Trieste, 1997, 29(1/2):115-140.
    [3]
    DEL SANTO D, MITIDIERI E. Blow-up of solutions of a hyperbolic system:the critical case[J]. Differential Equa-tions, 1998, 34(9):1157-1163.
    [4]
    GEORGIEV V, TAKAMURA H, ZHOU Y. The lifespan of solutions to nonlinear systems of a high dimensional wave equation[J]. Nonlinear Analysis, 2006, 64(10):2215-2250. doi: 10.1016/j.na.2005.08.012
    [5]
    KUROKAWA Y. The lifespan of radially symmetric solutions to nonlinear systems of odd dimensional wave equations[J]. Tsukuba Journal of Mathematics, 2005, 60(7):1239-1275.
    [6]
    KUROKAWA Y, TAKAMURA H. A weighted pointwise estimate for two dimensional wave equations and its applications to nonlinear systems[J]. Tsukuba Journal of Mathematics, 2003, 27(2):417-448.
    [7]
    KUROKAWA Y, TAKAMURA H, WAKASA K. The blow-up and lifespan of solutions to systems of semilinear wave equation with critical exponents in high dimensions[J]. Differential Integral Equations, 2012, 25(3/4):363-382.
    [8]
    CHEN W H, REISSIG M. Blow-up of solutions to Nakao's problem via an iteration argument[J]. Journal of Differential Equations, 2021, 275:733-756. doi: 10.1016/j.jde.2020.11.009
    [9]
    CHEN W H, PALMIERI A. Nonexistence of global solutions for the semilinear Moore-Gibson-Thompson equation in the conservative case[J]. Discrete & Continuous Dynamical Systems, 2020, 40(9):5513-5540.
    [10]
    YORDANOV B T, ZHANG Q S. Finite time blow up for critical wave equations in high dimensions[J]. Journal of Functional Analysis, 2006, 231(2):361-374. doi: 10.1016/j.jfa.2005.03.012
    [11]
    LAI N A, TAKAMURA H. Nonexistence of global solutions of nonlinear wave equations with weak time-depen-dent damping related to Glassey's conjecture[J]. Diffe-rential Integral Equations, 2019, 32(1/2):37-48.
    [12]
    高云龙, 林荣瑞, 佘连兵, 等. 带有强阻尼时滞项的m-Laplacian型波方程解的爆破[J]. 华南师范大学学报(自然科学版), 2021, 53(1):94-99. doi: 10.6054/j.jscnun.2021015

    GAO Y L, LIN R R, SHE L B, et al. Blow-up of solutions to the m-laplacian type wave equation with strong delay terms[J]. Journal of South China Normal University(Na-tural Science Edition), 2021, 53(1):94-99. doi: 10.6054/j.jscnun.2021015
    [13]
    欧阳柏平, 肖胜中. 具有非线性记忆项的半线性双波动方程解的全局非存在性[J]. 数学物理学报, 2021, 41(5):1372-1381. doi: 10.3969/j.issn.1003-3998.2021.05.011

    OUYANG B P, XIAO S Z. Nonexistence of global solutions for a semilinear double-wave equation with a nonli-near memory term[J]. Acta Mathematica Scientia, 2021, 41(5):1372-1381. doi: 10.3969/j.issn.1003-3998.2021.05.011
    [14]
    欧阳柏平, 肖胜中. 一类具有空变系数的非线性项的半线性双波动方程解的全局非存在性[J]. 山东大学学报(理学版), 2021, 56(9):59-65. https://www.cnki.com.cn/Article/CJFDTOTAL-SDDX202109008.htm

    OUYANG B P, XIAO S Z. Global nonexistence of solutions to a class of semilinear double-wave equations with space-dependent coefficients on the nonlinearity[J]. Journal of Shandong University(Natural Science), 2021, 56(9):59-65. https://www.cnki.com.cn/Article/CJFDTOTAL-SDDX202109008.htm
    [15]
    CHEN W H. Interplay effects on blow-up of weakly coupled systems for semilinear wave equations with general nonlinear memory terms[J]. Nonlinear Analysis, 2021, 202:112160/1-23.
    [16]
    CHEN W H, PALMIERI A. Weakly coupled system of semilinear wave equations with distinct scale-invariant terms in the linear part[J]. Zeitschrift Für Angewandte Mathematik Und Physik, 2019, 70(2):67/1-21.

Catalog

    Article views (82) PDF downloads (31) Cited by()

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return